Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on Moufang-Lie rings


Author: Erwin Kleinfeld
Journal: Proc. Amer. Math. Soc. 9 (1958), 72-74
MSC: Primary 17.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0093533-7
MathSciNet review: 0093533
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bruck and Erwin Kleinfeld, The structure of alternative division rings, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 878-890. MR 0045099 (13:526e)
  • [2] A. I. Malcev, Analytic loops, Rec. Math. (Mat. Sbornik N.S.) vol. 36 (78) (1955) pp. 569-576 (Russian). MR 0069190 (16:997g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0093533-7
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society